# SDR SWAA2023122134062

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 74,711 hours, 44,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 ABC; 4 ABC FWD GALLEY AND FWD SERVICE ENTRY DOOR EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN ARM<[01] R & R EMERGENCY EXIT LIGHT BATTERY PACK & CHARGER(M1674 & M1675) PER AMM 33-51-06 & OPS CHK NORMAL
